Patients Multiple sclerosis
- 33 views
- 0 support
- 5 comments
I have been diagnosed with rrms and my specialist as offered me tecfidera or copaxone, I'm struggling to decide, I know it's my decision but would love some feedback from people that are on these drugs and to share their experiences please x claire
Hey chickypoo, I don't know about copaxone, but I used to take tecfidera and I can tell you it was not that bad but I had some side effects that I didn't liek, I gained a lot of weight and had a rash in my face. But well that depends on each person, at the end I changed to gilenya and I am very happy. Good luck!
Thanks christyt,cheers for replying, I'm also worried about the weight gain I've already put weight on without any medication, it does say you can get flushing which could be the rash u got but I really can't decide.but thanks and be positive and stay strong x
See the signature
no need to thank, how are you doing with the meds?
Hi,I've been to see my ms nurse and between us we decided that tecfidera wasn't any good for me, so I've to choose between rebif and copaxone injections and when I do then it'll be another month for my meds to be sorted, I think I'll be doing the copaxone it doesn't have side effects,and the rebif have flu like symptoms x
See the signature
@chickypoo I think it is a good idea, I always try to run away from side effects as far as possible... so did you start already?
Give your opinion
Members are also commenting on...
Articles to discover...
17/11/2023 | Advice
21/09/2023 | Advice
18/08/2023 | News
30/07/2023 | News
19/05/2017 | Testimonial
23/03/2018 | News
13/06/2016 | News
02/10/2018 | Advice
Medication fact sheets - patient opinions...
You wish to be notified of new comments
Your subscription has been taken into account